# SDR YENA2025051200473

- Difficulty date: May 7, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N3229J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55296
- Aircraft time: 2,080 hours, 993 cycles
- Engine: PW1524G
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 999D0006527
- Part serial: 1697
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,430 hours, 1,754 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1290, ILM-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK ILM) 'R COWL A/ICE FAIL ON CAUTION ON EICAS IN CRUISE FL370, SELECTED  R COWL A/ICE - OFF IAM ECL. CAUTION REMAINED ON EICAS FOR APPROX 3 MINS REPEAT ITEM 5 TM OCCURRENCE; REMOVED & REPLACED UPPER ANTI-ICE CALVE ASSY AND COWL TRANSDUCER IAW APM REF J30-21-01 OPS TEST GOOD.'
